| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a knee procedure, screws included with the locking collar fractured during insertion.Additional screws that were on hand were used to complete the procedure without issue.
Additional Manufacturer Narrative
(b)(4).G2 foreign source: australia customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of photograph.Photograph provided confirms that the screws were fractured.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause cannot be determined for the broken screw.It was reported that the old screws were re-used as the new screws did not work.Package insert states that do not reuse single use devices.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.